# SDR ARWA9606012

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Ws 728.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LT WING LEADING EDGE FORMER AT XFS 728.750 THROUGH 747.500.  REPAIRED AREA IN ACCORDANCE WITH CF DRAWING CFN441J-16/96, FAA 8110-APPROVED.
